| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 8, 2014, no. 45-48


Sachin V. Bedre, S. M. Khairnar, B. S. Desale
      Coupled coincidence point theorems for nonlinear contractions in partially ordered quasi-metric spaces with a Q-function without mixed g-monotone property
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 45, 2205-2219
      http://dx.doi.org/10.12988/ijma.2014.47202

A. V. Kryanev, D. K. Udumyan
      Metric analysis, properties and applications as a tool for interpolation
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 45, 2221-2228
      http://dx.doi.org/10.12988/ijma.2014.48252

Dae Won Yoon
      On the Gauss map of tubular surfaces in Galilean 3-space
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 45, 2229-2238
      http://dx.doi.org/10.12988/ijma.2014.4365

Muhtar Azimbaev, Burkhan Kalimbetov, Indira Omarova, Lola Sharipova
      Asymptotical expansions for solutions of a singularly perturbed system in a special critical
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 45, 2239-2245
      http://dx.doi.org/10.12988/ijma.2014.48258

Nurlan Imanbaev, Burkhan Kalimbetov, Zhanibek Khabibullayev
      To the eigenvalue problems of a special-loaded first-order differential operator
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 45, 2247-2254
      http://dx.doi.org/10.12988/ijma.2014.48263

Almat Bekaev, Burkhan Kalimbetov, Alisher Temirbekov
      Existence and uniqueness for the axially symmetric problem of strength of a hollow cylinder in an isotropic medium
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 46, 2255-2263
      http://dx.doi.org/10.12988/ijma.2014.48265

Il-Soo Jeon, Eun-Jun Yoon
      An ultra-lightweight RFID distance bounding protocol
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 46, 2265-2275
      http://dx.doi.org/10.12988/ijma.2014.48264

Ibrahim Jusoh, Mustafa Mamat, Mohd Rivaie
      A new edition of conjugate gradient methods for large-scale unconstrained optimization
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 46, 2277-2291
      http://dx.doi.org/10.12988/ijma.2014.44115

Mohammad Imam Utoyo, Toto Nusantara, Cicik Alfiniyah
      Adams-type inequality for weighted non-homogeneous quasi metric space
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 46, 2293-2301
      http://dx.doi.org/10.12988/ijma.2014.311283

Abdelaziz Tajmouati, Abdeslam El Bakkali, Mohamed Karmouni
      On algebraic and analytic core
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 47, 2303-2309
      http://dx.doi.org/10.12988/ijma.2014.47207

Young Key Kim, Won Keun Min
      Some results on supra-neighborhood spaces
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 47, 2311-2317
      http://dx.doi.org/10.12988/ijma.2014.48247

Risto Malčeski
      Inequality among the inner products of three vectors into the real Hilbert space
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 47, 2319-2323
      http://dx.doi.org/10.12988/ijma.2014.48232

Milby Mathew, R. Parimelazhagan
      alpha^m-Closed sets in topological spaces
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 47, 2325-2329
      http://dx.doi.org/10.12988/ijma.2014.48241

Raj Shree Dhar
      Uniqueness of a meromorphic function and its differential polynomial
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 47, 2331-2335
      http://dx.doi.org/10.12988/ijma.2014.48249

A.V. Kryanev, D.K. Udumyan
      Metric analysis properties and applications as a tool for smoothing
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 47, 2337-2346
      http://dx.doi.org/10.12988/ijma.2014.48271

Hicham Zoubeir
      Existence of Gevrey solutions for some polynomially nonlinear functional differential equations
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 48, 2347-2360
      http://dx.doi.org/10.12988/ijma.2014.48267

Nurlan Imanbaev, Burkhan Kalimbetov, Dinmukhambet Sapakov, Lola Sharipova
      A quasi-singular integral equation related with spectral questions of the Cauchy-Riemann operator
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 48, 2361-2367
      http://dx.doi.org/10.12988/ijma.2014.48259

D. V. Dolgy, T. Kim, S. H. Rim, S. H. Lee
      Some symmetric identities for h-extension of q-Euler polynomials under third dihedral group D_3
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 48, 2369-2374
      http://dx.doi.org/10.12988/ijma.2014.48261

Solimun
      Estimating confidence interval of mean using classical, Bayesian, and bootstrap approaches
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 48, 2375-2383
      http://dx.doi.org/10.12988/ijma.2014.49287

Takahiko Nakazi
      An extension of Cotlar-Sadosky lifting theorem
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 48, 2385-2396
      http://dx.doi.org/10.12988/ijma.2014.48260


Journals | Books | Author guidelines